# SDR SWAA2025051957352

- Difficulty date: April 12, 2025
- Submitted: May 19, 2025
- Operation: Air carrier
- Aircraft: N7747C
- Make and model: Boeing 737-7BD
- Aircraft serial: 36091
- Aircraft time: 56,690 hours, 29,425 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND ON HORIZONTAL PRESSURE DECK WEB LBL 31 STA 663 AT MAIN WHEEL WELL COMPARTMENT. CRACK LENGTH: 0.750 IN. APPROX.    PERFORMED PERMANENT REPAIR LOCATED ON HORIZONTAL PRESSURE DECK WEB BTW LBL 30 TO LBL 60 STA 663 TO STA 675 MAIN WHEEL WELL COMPARTMENT IAW SRM 53-40-51-2R-2 REPAIR 2; EA 25-153-01090-WIP1; EA 25-153-01090.
